Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have vaginal itching. No sexual contact, no discharge or smell. Used Dermaide. Hormonal problem?

I am 60 yrs of age been divorced for 6 yrs no sexul contact with anyone, I have vaginal itching for the past 2 yrs. I am not diabetic, I have no discharge or smell, I have been to the doctors nothing seems to be helping. I now use dermaide which gives me a little bit of relief but it dosen t go away. Could it be hormone? I m not on and haven t been on any hormone relplacement therapy . Could you help me with any ideas as to what it might be. I also have no rash or anything
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query,
Your symptoms suggest one of the menopausal problem. Dry and itchy vagina in menopausal age group is due to oestrogen deficiency.
Treatment is to use local oestrogen cream.
If it does not work out better to start HRT( harmone replacement therapy). HRT has other advantages as well.
Contact your doctor to find out contraindications of HRT.

Dr Nilofer
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor